MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES; ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES; ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0202736643 was reviewed and the product was produced according to product specifications.All information reasonably known as of 20 may 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that the device "was supposed to run in 46 hours, but when the patient woke up at 6 am ¿ 39 hours in ¿ the pump was empty." additional information received from the user facility on 03-may-2019 indicated there were "no immediate adverse effects.Unknown effect on clinical outcome.".
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The investigation is in progress.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Fill volume: 95 ml; flow rate: 2 ml/hr; procedure: unknown; cathplace: unknown.Infusion start time: (b)(6) 2019; 1500.Infusion stop time: (b)(6) 2019; 0600.Additional information received 26-jun-2019 includes the fill volume, flow rate, and infusion start/stop times listed above.According to the complainant, infusion ended at 6am "or sooner, when patient woke up at 6am it was empty so unable to say exactly what time during the night." drug was 5fu [fluorouracil] and normal saline, expected dosage 625mg.Delivered dosage was listed as "assumption is entire dosage as the pump was empty.".
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.The pump was received empty.The pump was refilled with 0.9% of saline using the repeater pump to the nominal value of 100ml.A fast flow was not observed for the pump.During the flow accuracy test, the pump was within specifications.During pressure pot testing, the flow rate setting met specifications as well.Root cause could not be determined.All information reasonably known as of 17 jul 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8628395
Report Number2026095-2019-00092
Device Sequence Number1876185
Product Code MEB
UDI-Device Identifier10680651135619
UDI-Public10680651135619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/10/2019
Device Model NumberC100020
Device Catalogue Number101356100
Device Lot Number0202736643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer05/29/2019
06/26/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date06/19/2019
07/18/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL; NORMAL SALINE
Patient Age25 YR
Patient Weight71